Erratum to the paper "On the disc theorem" (Ann. Polon. Math. 55 (1991), 1-10)

Volume 57 / 1992

Cabiria Cazacu Annales Polonici Mathematici 57 (1992), 303 DOI: 10.4064/ap-57-3-303

Abstract

Due to a technical error, part of a sentence was omitted on the top of page 8. The first line should read: "where $f^k_p$, $p = a_l$ or $b_l$, means the number of folds of the covering $(δ''_k,T|,Δ''_l)$ ending at p, i.e. covering a neighbourhood of p in $a_l b_l$ without covering p itself".

Authors

  • Cabiria Cazacu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image